On an inverse problem in potential scattering theory
Annales de l'I.H.P. Physique théorique, Volume 8 (1968) no. 4, p. 339-447
@article{AIHPA_1968__8_4_339_0,
     author = {Loeffel, Jean-Jacques},
     title = {On an inverse problem in potential scattering theory},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {8},
     number = {4},
     year = {1968},
     pages = {339-447},
     zbl = {0159.59804},
     mrnumber = {237152},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1968__8_4_339_0}
}
Loeffel, Jean-Jacques. On an inverse problem in potential scattering theory. Annales de l'I.H.P. Physique théorique, Volume 8 (1968) no. 4, pp. 339-447. http://www.numdam.org/item/AIHPA_1968__8_4_339_0/